| Model Number |
1804225-28 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
02/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties and treatment appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left circumflex (lcx) artery with calcification.The 2.25x28mm xience skypoint stent delivery system (sds) was advanced to the target lesion; however, difficulty was noted due to the anatomy.The stent became dislodged in the artery and the balloon of the sds was used to crush the stent into the vessel wall at the target lesion.There was no adverse patient sequela and no clinically significant delay reported in the procedure.An additional stent was implanted at the target lesion.No additional information was provided.